Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 410214, 12 pages
http://dx.doi.org/10.1155/2011/410214
Research Article

Semicompatibility and Fixed Point Theorems for Reciprocally Continuous Maps in a Fuzzy Metric Space

1School of Studies in Mathematics, Vikram University, Madhya Pradesh, Ujjain 456010, India
2Department of Mathematics, Star Academy of Technology and Management, Madhya Pradesh, Indore 453331, India

Received 6 September 2010; Accepted 17 February 2011

Academic Editor: Yongkun Li

Copyright © 2011 V. H. Badshah and Varsha Joshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at Zentralblatt MATH
  2. O. Kramosil and J. Michalek, “Fuzzy metric and statistical metric spaces,” Kybernetika, vol. 11, pp. 326–334, 1975. View at Google Scholar
  3. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Gregori and A. Sapena, “On fixed-point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 125, no. 2, pp. 245–252, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Miheţ, “A Banach contraction theorem in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 431–439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Schweizer, H. Sherwood, and R. M. Tardiff, “Contractions on probabilistic metric spaces: examples and counterexamples,” Stochastica, vol. 12, no. 1, pp. 5–17, 1988. View at Google Scholar · View at Zentralblatt MATH
  7. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Vasuki, “Common fixed points for R-weakly commuting maps in fuzzy metric spaces,” Indian Journal of Pure and Applied Mathematics, vol. 30, no. 4, pp. 419–423, 1999. View at Google Scholar
  9. R. P. Pant, “Common fixed points of four mappings,” Bulletin of the Calcutta Mathematical Society, vol. 90, no. 4, pp. 281–286, 1998. View at Google Scholar · View at Zentralblatt MATH
  10. R. P. Pant and K. Jha, “A remark on common fixed points of four mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 12, no. 2, pp. 433–437, 2004. View at Google Scholar · View at Zentralblatt MATH
  11. P. Balasubramaniam, S. Muralisankar, and R. P. Pant, “Common fixed points of four mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 10, no. 2, pp. 379–384, 2002. View at Google Scholar · View at Zentralblatt MATH
  12. V. Popa, “Some fixed point theorems for weakly compatible mappings,” Radovi Matematički, vol. 10, no. 2, pp. 245–252, 2001. View at Google Scholar
  13. B. Singh and S. Jain, “Semi-compatibility, compatibility and fixed point theorem in fuzzy metric space,” Journal of the Chuncheong Mathematical Society, pp. 1–22, 2005. View at Google Scholar
  14. B. Singh and M. S. Chauhan, “Common fixed points of compatible maps in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 471–475, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. B. Singh and S. Jain, “Semicompatibility and fixed point theorems in fuzzy metric space using implicit relation,” International Journal of Mathematics and Mathematical Sciences, no. 16, pp. 2617–2629, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Imdad, S. Kumar, and M. S. Khan, “Remarks on some fixed point theorems satisfying implicit relations,” Radovi Matematički, vol. 11, no. 1, pp. 135–143, 2002. View at Google Scholar · View at Zentralblatt MATH
  17. V. Popa, “Fixed points for non-surjective expansion mappings satisfying an implicit relation,” Buletinul Ştiinţific al Universităţii Baia Mare. Seria B, vol. 18, no. 1, pp. 105–108, 2002. View at Google Scholar · View at Zentralblatt MATH